# SDR 139810042005

- Difficulty date: October 4, 2005
- Submitted: October 10, 2005
- Operation: Air carrier
- Aircraft: N498QS
- Make and model: Gulstm GIV
- Aircraft serial: 1398
- Aircraft time: 5,181 hours, 2,601 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Failed
- Part time: 5,181 hours, 2,601 cycles
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOST FLIGHT SIDE HYDRAULIC FLUID AFTER LANDING.
